# SDR REXA2012051200655

- Difficulty date: May 12, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 12,949 hours, 12,382 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK ACCESS PANEL 650HB LAND CHAFED ON UPPER AND LOWER SURFACE.  BLENDED CHAFE ON UPPER AND LOWER FUEL PANEL LAND 650HB AND IS WITHIN LIMITS IAW REO 601R-57-21-030.
